Identifiability problems in some non-Gaussian spatial random fields

Genton, Marc G., Zhang, Hao . Chilean Journal of Statistics (used to be Revista de la Sociedad Chilena de Estadística) 2012. 3 (2) :171-179

Locate this article in:

Bibtex

@article{CIS-268131,
  Author = {Genton, Marc G. and Zhang, Hao},
  Title = {Identifiability problems in some non-Gaussian spatial random fields},
  Journal = {Chilean Journal of Statistics (used to be Revista de la Sociedad Chilena de Estadística)},
  Volume = {3},
  Number = {2},
  Year = {2012},
  Pages = {171--179},
  Keywords = {skew-normal, Covariance, elliptically contoured, Skew-t, Skew-elliptical}
}

Similar articles